# SDR AALA201710239044

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug MD 83
- Aircraft serial: 49456
- Aircraft time: 91,395 hours, 43,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010051111
- Part serial: 1658B
- Condition: Inoperative
- Location: Cabin
- Part time: 17,631 hours, 8,228 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.   EMERGENCY EXIT LIGHTS BATTERY PACK AND POWER SUPPLY BY THE AFT GALLEY DOOR ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK (AALA201710239049) AND POWER SUPPLY PER AMM 33-60-98.  OPERATIONAL CHECK GOOD.
